| Model Number |
T505C227 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant procedure of this 27mm aortic bioprosthetic valve, it was explanted and replaced with a bioprosthetic valve of the same model and size.The reason for the replacement was reported iatrogenic injury to the valve causing perforation in one of the leaflets.No additional adverse patient effects were reported.